It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Tammy Laman on April 13, 2000 at 22:47:43:

In Reply to: Depakote & Topamax posted by Terri on January 27, 2000 at 23:22:36:

I'm 37 years old and have been on Depokote for about 2 years. My Doctor has now added the new drug "Topamax".
: I have been experiences severe eye troubles. I am not able to see very well. My eyes are burning, watery, blood shot and pupels are dialated. Is anyoneelse on Topamax and experiencing the same things?
Hello. My daughter was on Depakote for 6 years. She was breifly switched to Topamax and did expirence many side affects. One being trouble with vision. We have since began Tegretol but she has just puberty and nothing seems to helping. I feel Topamax needs to be investigated more. Hopefully it will help but I would definetly notify your Dr.


Follow Ups

All times are GMT -7. The time now is 07:27 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!